3 doctors weighed in:

Ive been on the previfem (norgestimate and ethinyl estradiol) 2 years+.Period norm lasts 3-4 days and isnt heavy.Last time only lasted 2 days and was very light.should I be concerned?

3 doctors weighed in
Dr. David Kurss
Obstetrics & Gynecology
1 doctor agrees

In brief: You are fine!

One of the benefits of a birth control pill, in addition to preventing pregnancy, is its effect on the duration, heaviness, and discomfort of the menstrual cycle.
The pill, over time, will usually make the menses shorter, lighter, and less uncomfortable. Not infrequently, women may actually have no menses - which can be quite desirable and not harmful. Be well.

In brief: You are fine!

One of the benefits of a birth control pill, in addition to preventing pregnancy, is its effect on the duration, heaviness, and discomfort of the menstrual cycle.
The pill, over time, will usually make the menses shorter, lighter, and less uncomfortable. Not infrequently, women may actually have no menses - which can be quite desirable and not harmful. Be well.
Dr. David Kurss
Dr. David Kurss
Thank
Dr. Douglas Lawson
Obstetrics & Gynecology

In brief: Menses

The pill might eventually cause your period to stop and this is healthy, but in teens I always worry that they might have missed a pill or two during their cycle.
Check a pregnancy test just to be safe. If negative you might just now be at the point where your period is lightening from pill use.

In brief: Menses

The pill might eventually cause your period to stop and this is healthy, but in teens I always worry that they might have missed a pill or two during their cycle.
Check a pregnancy test just to be safe. If negative you might just now be at the point where your period is lightening from pill use.
Dr. Douglas Lawson
Dr. Douglas Lawson
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors